# SDR FDEA201908141878

- Difficulty date: August 14, 2019
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 85,051 hours, 19,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AROUND FORWARD JACK PAD ATTACH POINT. REMOVED MINOR SURFACE CORROSION AND ALODINED AROUND FWD JACK PAD IAW SRM 51-21-01 & 51-21-02.
